# SDR DALA2015092205775

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 74,341 hours, 33,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  INTERNAL LOADS EMERGENCY LIGHT FAULTED ON CIDS PANEL ON EMERGENCY LIGHT SYSTEM CHECK.  REPAIRED LIGHT AND ALL TESTS OK.
